# SDR ASAA2022010937117

- Difficulty date: January 9, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 727 hours, 182 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"MAINT" LIGHT ILLUMINATED AFTER LANDING. GROUNDED - YES. FOUND BLEED FAMV L FAULT ON SYS STATUS PAGE. ATTEMPTED TO MEL FAMV L, NO ACTUATOR SAFETY LOCK FOR THRUST REVERSERS IN ANC. AWAITING TOOLING. PERFORMED B737-9 FIM 36-12-00 AND PNEUMATIC ENGINE ON SYS TEST REF B737-9 AMM 36-00-00 BLEED FAMV L FAULT CLEARED.
